A 45-year-old member asked:
Disclaimer

what happens if i take too much allegra (fexofenadine)?

1 doctor answer
Dr. Michele Richards
23 years experience ENT and Head and Neck Surgery
Nothing: You may either become sedated or it could make you jittery. Overall the otc allergy medications are very safe and you would have to take many to have any significant side effects.
Answered on Mar 23, 2020
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Franklyn Gergits
28 years experience ENT and Head and Neck Surgery
Allegra (fexofenadine): Hello. The normal dose for Allegra (fexofenadine) is 180 mg per day for an adult. Check with your pharmacist for other options if you feel this medica ... Read More
1
1 comment
A 40-year-old member asked:
Dr. Stephen Kimura
34 years experience Allergy and Immunology
Stop taking it.: The half life of Allegra (fexofenadine) is 14.5 hours in normal individuals. It is metabolized mainly through the liver and GI tract so if you have l ... Read More
2
2 thanks
A 36-year-old member asked:
Dr. Jeffrey Rumbyrt
31 years experience Allergy and Immunology
Yes: Any medication can cause problems if taken in excess. Though I am not familiar with specific symptoms regarding Allegra (fexofenadine) overdose, most ... Read More
6
6 thanks
A 31-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Yes: While nyquil contains multiple ingredients that also includes an antihistamine, the addition of 1 Allegra (fexofenadine) (also an antihistamine) will ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month